# SDR COMA0660504

- Difficulty date: August 22, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N821CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7420
- Aircraft time: 15,682 hours, 13,042 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372445
- Part serial: J3GD
- Condition: Faulty
- Location: E/E Bay
- Part time: 12,317 hours, 10,629 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5065 - EN ROUTE CVG-MEM NR 2 ADC FAILED, ASSOCIATED WITH MACH TRIM MESSAGE, FLIGHT RETURNED TO CVG.  REPLACED THE NR 2 AIR DATA CONTROL UNIT.
